On free annotated algebras

Annals of Pure and Applied Logic 108 (1-3):249-259 (2001)
  Copy   BIBTEX

Abstract

In Lewin et al. 359–386) the authors proved that certain systems of annotated logics are algebraizable in the sense of Block and Rigozzi 396). Later in Lewin et al. the study of the associated quasi-varieties of annotated algebras is initiated. In this paper we continue the study of the these classes of algebras, in particular, we report some recent results about the free annotated algebras

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 76,346

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

P1 algebras.Renato A. Lewin, Irene F. Mikenberg & Maria G. Schwarze - 1994 - Studia Logica 53 (1):21 - 28.
Free Łukasiewicz implication algebras.José Patricio Díaz Varela - 2008 - Archive for Mathematical Logic 47 (1):25-33.
Finitely generated free Heyting algebras.Fabio Bellissima - 1986 - Journal of Symbolic Logic 51 (1):152-165.
Free nilpotent minimum algebras.Manuela Busaniche - 2006 - Mathematical Logic Quarterly 52 (3):219-236.
Bounded BCK‐algebras and their generated variety.Joan Gispert & Antoni Torrens - 2007 - Mathematical Logic Quarterly 53 (2):206-213.
Boolean algebras in ast.Klaus Schumacher - 1992 - Mathematical Logic Quarterly 38 (1):373-382.

Analytics

Added to PP
2014-01-16

Downloads
27 (#433,607)

6 months
2 (#299,341)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

Equivalential logics (I).Janusz Czelakowski - 1981 - Studia Logica 40 (3):227 - 236.
Equivalential logics.Janusz Czelakowski - 1981 - Studia Logica 40 (3):227-236.
The Paraconsistent Logics PJ.Newton C. A. da Costa, V. S. Subrahmanian & Carlo Vago - 1991 - Mathematical Logic Quarterly 37 (9‐12):139-148.
The Paraconsistent Logics PJ.Newton C. A. da Costa, V. S. Subrahmanian & Carlo Vago - 1991 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 37 (9-12):139-148.

View all 7 references / Add more references